# SDR SWIA20241108920

- Difficulty date: September 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER THRUST REVERSER C-DUCT, GOUGED NEAR FLOATING TIE BAR ATTACHING POINTS      (C-CHECK RO 11-6/2024)    BLENDED-OUT GOUGED AND RESTORED FINISH TO REWORKED AREA ON LH UPPER THRUST REVERSER C-DUCT NEAR FLOATING TIE BAR ATTACHING POINTS, COMPLIED TO ALL STEPS PROVIDED REF REO 670-54-22-091 REV -- DATE 2024-09-30 AND COMPLIED WITH TASK CARD 57-900-1002-SKY
